# SDR AALA20060158

- Difficulty date: March 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR FORWARD CABIN EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
